# SDR UIEA2021042100950

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,692 hours, 18,654 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 SUPERNUMERARY OXY MASK INOP ( SUPERNUMERARY SEAT / (ALL CARGO CONFIG) )( ITEM TRANSFERED TO MDDR# 145648 PER MEL 25-25-03, CAT D, DUE DATE 19-AUG-21. SP@0116Z.  21APR21 - LP1188600 - M4 -ONT - PERFORMED OPS CHECK OF # 1 SUPERNUMERARY O2 MASK IAW AMM 35-11-00, OPS CHECK GOOD, NO DEFECTS NOTED, THIS CLEARS MDDR # 145648, PLACARD REMOVED  DISPATCH : JJT0857Z )
